# SDR FDEA202403290404

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPPER FLANGE FOUND 1EA CRACK AT RIB18 BETWEEN STGR2.8 AND   REAR SPAR COMPLIED WITH FEDEX EA 6-5750-T0378628 P1 REPAIRED THE RH WING CENTER FLAP CRACKED   RIB UPPER FLANGE 1EA CRACK AT RIB18 BETWEEN STGR2.8 AND REAR SPAR.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
